... nose bleed and now i'm getting congested. It could just be I'm getting sick, but I just started taking citalopram 9 days ago. started on 20mg for 8 days went to 40 last night. Anyways, has anyone heard about this being a side effect or experienced issues like this themselves.
Has anyone had sinus issues with citalopram?
- 2 Dec 2015 by wxman93
- 2 December 2015
- depression, panic disorder, citalopram, nosebleed, sinus, nose
Added 2 Dec 2015:
I also have been feeling warm when taking this medicine, is that normal? Thank you in advance for any advice.
Hi, wxman!! Nosebleed is listed as a *rare* side effect of citalopram, but nasal congestion is not. Feelings of *warmth*, even feeling feverish are common.
As fragy has said, though, these drugs' side effects are transient and only usually last a few days to several weeks. There's light ahead in the tunnel so try to ride it out. You should start feeling the beneficial effects in 4 weeks or less but it will take about 6-8 weeks to reach the full therapeutic levels in your blood.
Don't get a cold! Happy Holidays! WCV
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Mar 2011 • 3 answers
Updated 18 Mar 2013 • 5 answers
Updated 12 Sep 2014 • 1 answer
Updated 27 Aug 2016 • 1 answer
Updated 22 Aug 2017 • 1 answer